RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1910–1915 (Mi de7003)  

Ordinary Differential Equations

Limit sets for trajectories of dynamical polysystems

N. N. Petrova, I. S. Hanb

a Leningrad State University
b Far-Eastern Polytechnical Institute, Vladivostok

Full text: PDF file (975 kB)

English version:
Differential Equations, 1989, 25:11, 1342–1346

Bibliographic databases:
UDC: 517.938
Received: 23.11.1988

Citation: N. N. Petrov, I. S. Han, “Limit sets for trajectories of dynamical polysystems”, Differ. Uravn., 25:11 (1989), 1910–1915; Differ. Equ., 25:11 (1989), 1342–1346

Citation in format AMSBIB
\Bibitem{PetHan89}
\by N.~N.~Petrov, I.~S.~Han
\paper Limit sets for trajectories of dynamical polysystems
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1910--1915
\mathnet{http://mi.mathnet.ru/de7003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034097}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1342--1346


Linking options:
  • http://mi.mathnet.ru/eng/de7003
  • http://mi.mathnet.ru/eng/de/v25/i11/p1910

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020